American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16G30) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] I. Reiten and M. Van den Bergh. Noetherian hereditary abelian categories satisfying Serre duality. J. Amer. Math. Soc. 15 (2002) 295-366. MR 1887637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] C. Kenneth Fan. Structure of a Hecke algebra quotient. J. Amer. Math. Soc. 10 (1997) 139-167. MR 1396894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1